# SDR LR7A04083

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION DRC 2191 ACCOMPLISHMENT FOUND FS 597 MLG BEAM IB CAP CRACKED AT RBL 62, WL 257.  REPAIRED IAW LAC MEA 382-53-04-055.  DRC 4422.
